# SDR RAIA201209280001

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 19,178 hours, 17,726 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DIFFICULT TO ROTATE ON TAKEOFF, HEAVY, ALMOST FULL CONTROL YOKE BACK PRESSURE TO LIFT OFF GROUND.  MAINTENANCE PERFORMED CABLE TENSION CHECK OF ELEVATOR CABLES, NO DEFECTS NOTED.  PEFORMED GVI OF LEFT AND RIGHT ELEVATOR SPRING TABS, NO DEFECTS NOTED AND RETORQUED BOLTS, OPS CHECK GOOD.
